Skip to Content

I used Compound W on a plantar wart for a month and it has fallen off. Do I need to keep using it?

Medically reviewed by Drugs.com. Last updated on April 11, 2019.

How do I know if it has really all gone?

Official Answer

by Drugs.com

Stop using Compound W once the wart falls off.

You won't need to use it again as long as the wart stays away. If it begins to grow back again or new warts appear you will need to start treatment again and can assume you still have the virus.

Plantar warts are caused by an infection with the human papillomavirus (HPV) in the outer layer of skin on the soles of your feet. The viruses thrive in warm, moist environments and enters the body through tiny cuts, breaks or other weak spots on the bottom of your feet. Typically the virus is caught off shower floors, locker rooms and public swimming areas.

Eventually the immune system will destroy the virus and the warts will disappear on their own but this can take some time.

For more information see:
https://www.drugs.com/mcd/plantar-warts

Related Medical Questions

Drug Information

Related Support Groups